# SDR HYIA20111013004

- Difficulty date: October 13, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Interior
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, RT BASEBOARD DADO PANELS 232FW,232JW, AND 242AW WERE FOUND TO HAVE SMALL CRACK ALONG THE BOTTOM THAT WERE BEYOND SRM LIMITS.  REPAIRS WERE MADE TO THE PANELS UNDER EA 09-2011-258.
